# SDR MALA070163

- Difficulty date: September 2, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 23,096 hours, 25,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RT FLAP FOR FOM FOR REPAIRS TO LOWER SIDE FOR EO NR S57154.  REPAIRED FLAP SKIN DAMAGE PER EO NR S57154.  INSTALLED SERVICEABLE FLAP ASSEMBLY PN ON/OFF: 7257800-574; SN OFF: 1315, SN ON: 1307, IAW AMM 27-53-10.
